Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Having discomfort in stomach after masturbation and feel nauseous. Had lesion removed from hypothalamus. Related?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Hi, I am a 32-yr. old female & I have a question about the discomfort I feel in my stomach after masturbation. I have never reached full climax & though the stimulations are physically pleasing I feel somewhat nauseous afterward. I recently had a born-lesion removed from my hypothalamus, so I am curious about whether that is what prohibits me from reaching full orgasm & therein causes the stomach aches. Thank you
Posted Sun, 8 Sep 2013 in Sexual Problems
Answered by Dr. Shruti Rijhwani 40 minutes later
Brief Answer:
your operation may not be the cause.

Detailed Answer:
Dear madam,

Thank you for posting your query on XXXXXXX

Looking into your problem and going through available information i think there is less possibilty of your operation being linked to this problem of yours.

Instead as you mention a previous history of sexual assault may be that is leading to your problem . Trauma from previous unpleasant experiences may lead to such problems .

I advise you to consult a sexologist for the proper counselling and appropriate treatment for your problem.

Hope this suffices.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor